Loading...
1 16 Pack Codral Relief Cold and Flu Decongestant Tablets
Expand

Ratings and reviews

16 Pack Codral Relief Cold and Flu Decongestant Tablets

$14

(0)

SKU : P_43508655

Buy now pay later

Description

Codral Relief Cold and Flu + Decongestant tablets provide effective and fast relief from cold and flu symptoms, plus is a nasal decongestant.

Product Details

  • 16 pack
  • Ingredients: Paracetamol 500mg and Phenylephrine hydrochloride 5mg (Active ingredient in each tablet)

Features

  • For the temporary relief of:
    • Headaches and fever
    • Body aches and pain
    • Blocked or runny noses
    • Sore throat
  • Does not contain gluten, lactose or sugar

Additional Information

  • Usage instructions given on packaging. Please follow instructions carefully.
  • Note: Store below 30 deg. C. Keep in a dry, dark place.

Warning: Keep out of reach of children. If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor. Follow usage instructions carefully.

Disclaimer: All reasonable efforts have been made to ensure that the ingredient list for this product is accurate, up-to-date and complete.

ClickAndCollectFREE Click & Collect

Order before 12pm, for 4pm collection. Order after 12pm for next day collection.

DeliveryDelivery

Eligible orders over $65* will receive free delivery. For a list of excluded items please visit our Free delivery information page.